zbMATH — the first resource for mathematics

On random ergodic theorems for a random quasi-semigroup of linear contractions. (English) Zbl 0245.28013

28D05 Measure-preserving transformations
Full Text: DOI
[1] N. Dunford: Integration and 1 linear operations. Trans. Amer. Math. Soc, 40, 474-494 (1936). JSTOR: · Zbl 0015.30502
[2] N. Dunford and J. T. Schwartz: Convergence almost everywhere of operator averages. Jour. Rational Mech. and Anal., 5, 129-178 (1956). · Zbl 0075.12102
[3] U. Krengel: A local ergodic theorem. Inventiones Math., 6, 329-333 (1969). · Zbl 0165.37402
[4] D. Ornstein: The Sums of Iterates of a Positive Operator. Advances in Probability and Related Topics, Vol. 2 (edited by P. Ney, Marcel Dekker Inc.), 85-115 (1970). · Zbl 0321.28013
[5] T. M. Terrell: Local Ergodic Theorems for N-parameter Semigroups of Operators. Contributions to Ergodic Theory and Probability, 262-278. Springer-Verlag (1970). · Zbl 0204.45406
[6] S. Tsurumi: A Random Ergodic Theorem. Ergodic Theory (edited by F. B. Wright) 259-271. Academic Press (1963). · Zbl 0144.39501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.